# SDR AUS20030578

- Difficulty date: April 17, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Airbus A330-202
- Engine: Ge CF680
- System (JASC): 8011 · Engine Starter
- Part: Motor
- Condition: Failed
- Location: Starter
- Component: Engine Starter, Ge, CF680E1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STARTER MOTOR FAILED. DAMAGE CAUSED TO ENGINE.
